MathSciNet Relay Station
MathSciNet bibliographic data
MR198521 (33 #6676) 60.30
Studnev, Ju. P. On the rate of convergence toward stable distribution laws. (Russian) Dokl. Akad. Nauk SSSR 167 1966 34–37.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement